Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS Nashville, TN

March 2, 2012Cheatham County, Dickson County, Robertson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 2, 2012, 5:42 AM CST for Cheatham County, Dickson County, Robertson County, Tennessee. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 5:42 AM CST (11:42 UTC)
Expired
Mar 2, 2012, 6:00 AM CST
In force
18 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Dickson County, TN, Robertson County, TN

The radar

The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3173 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS54 KOHX 021142
SVROHX
TNC021-043-147-021200-
/O.NEW.KOHX.SV.W.0027.120302T1142Z-120302T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
542 AM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 AM CST

* AT 541 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR CHARLOTTE...MOVING NORTHEAST AT 55
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

&&

LAT...LON 3633 8691 3626 8697 3609 8728 3624 8740
      3643 8701
TIME...MOT...LOC 1141Z 239DEG 57KT 3623 8721

$$

FORECASTER: 31
2 follow-up statements
202 
WWUS54 KOHX 021148
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
548 AM CST FRI MAR 2 2012

TNC021-043-147-021200-
/O.CON.KOHX.SV.W.0027.000000T0000Z-120302T1200Z/
ROBERTSON TN-DICKSON TN-CHEATHAM TN-
548 AM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHEATHAM...NORTHEASTERN DICKSON AND SOUTHWESTERN ROBERTSON COUNTIES
UNTIL 600 AM CST...

AT 548 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF ASHLAND CITY...MOVING
NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  ASHLAND CITY.

LAT...LON 3644 8700 3634 8692 3630 8694 3626 8697
      3615 8718 3626 8735
TIME...MOT...LOC 1148Z 239DEG 57KT 3629 8709

$$
31
331 
WWUS54 KOHX 021154
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 AM CST FRI MAR 2 2012

TNC021-043-147-021200-
/O.CON.KOHX.SV.W.0027.000000T0000Z-120302T1200Z/
ROBERTSON TN-DICKSON TN-CHEATHAM TN-
554 AM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHEATHAM...NORTHEASTERN DICKSON AND SOUTHWESTERN ROBERTSON COUNTIES
UNTIL 600 AM CST...

AT 554 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST OF ASHLAND CITY...MOVING
NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CHEATHAM AND SOUTHWESTERN ROBERTSON
  COUNTIES.

LAT...LON 3629 8729 3644 8700 3634 8692 3630 8694
      3626 8697 3619 8710
TIME...MOT...LOC 1154Z 239DEG 57KT 3629 8709

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 4:12 AM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 2, 4:12 AM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
412 AM CST FRI MAR 2 2012

WARM FRONT CURRENTLY LIFTING NORTHWARD ACROSS THE MID STATE.
DEWPOINT GRADIENT IS QUITE IMPRESSIVE WITH 36F AT BNA AND 62F AT HSV
AT 2 AM. WEAK SPEED CONVERGENCE WILL ACCOMPANY THE WARM FRONT
PASSAGE. THUS...A FEW SHOWERS WILL SPREAD NORTHWARD THIS MORNING.

DURING THE DAY TODAY...PROG SOUNDINGS SHOWING VERY DRY AIR FROM
700MB UPWARD THROUGH MUCH OF THE DAY. MEANWHILE...LOWER LEVELS WILL
BECOME INCREASINGLY UNSTABLE. WITH THE OVERALL AIRMASS DEPTH BEING
ON THE DRY SIDE...IT LOOKS AS THOUGH MORE IN THE WAY OF SCATTERED
CONVECTION CAN BE EXPECTED THROUGH THE MORNING AND EARLY AFTERNOON.
THEN...AS WE WARM UP...THE ADDED INSTABILITY WILL WORK IN FAVOR OF
MORE LINEAR AND ORGANIZED CONVECTION. THE POSITIONING OF THE COLD
FRONT LOOKS AS THOUGH IT WILL MOVE THROUGH THE NASHVILLE AREA AROUND
7 OR 8 PM TONIGHT. MUCH OF THE FORCING WILL RESIDE A FEW HOURS AHEAD
OF THE FROPA. SUMMING THIS ALL TOGETHER...IT LOOKS TO ME AS THOUGH
SCATTERED CONVECTION WILL OCCUR ACROSS MIDDLE TN THIS MORNING AND
INTO THE EARLY AFTERNOON. THEN...COVERAGE WILL INCREASE ACROSS
EASTERN ZONES IN THE AFTERNOON AS THE CAP BUSTS. MY POPS FOR TODAY
WILL RANGE FROM 50 ACROSS THE WEST TO 70 PLATEAU. I WILL LEAN
HEAVILY TOWARD ISC GRIDS AND ADJUST ACCORDINGLY.

AS FOR THE SEVERE POTENTIAL...WITH TEMPS EXPECTING TO WARM UP TO
NEAR 80 FOR MUCH OF THE AREA WEST OF THE PLATEAU...INSTABILITIES IN
THE LOWER LEVELS WILL INCREASE QUITE SUFFICIENTLY TO SUPPORT THE
SEVERE STORM DEVELOPMENT. FURTHERMORE...50-55 KT LOW LEVEL JET WITH
0-3KM HELICITY VALUES AROUND 250 - 300 IN THE LATE AFTERNOON WILL
PROVIDE AMPLE LOW LEVEL SHEAR. WILL THEREFORE INCLUDE THE MENTION OF
SEVERE STORMS IN THE FCST...WITH AFT WORDING USED...LATE AFT/EARLY
EVE PLATEAU. VERY LOW LCL LEVELS WILL SUPPORT ISOLATED TORNADIC
CONDITIONS.

AGAIN...AT THIS POINT IN TIME...THE TIMING OF THE SEVERE WEATHER
LOOKS AS THOUGH IT WILL OCCUR FROM NOON-4PM WEST...2P-6P
CENTRAL...AND 4P-8P FOR THE EASTERN PLATEAU. SCT SEVERE CONVECTION
WEST...WITH LINEAR FORMATION AND BETTER ORGANIZATION ACROSS OUR EAST
AS WE GAIN ADDITIONAL HEATING.

OTHERWISE...TIGHT GRADIENT TODAY WITH WIND ADVISORY CRITERIA ALONG
OUR WESTERN QUARTER. WILL GO AHEAD AND INCLUDE A WIND ADVISORY FOR
THAT AREA.

AFTER TONIGHT'S FROPA....COOLER AND MORE SEASONAL WEATHER WILL
RETURN. A QUICK MOVING DISTURBANCE WITH THE NW FLOW WILL BRING A
CHANCE OF SHOWERS FOR SUNDAY.

FOR THE NEAR TERM TEMPS...WILL UNDERCUT THE MAV HIGH TEMPS THROUGH
SUNDAY BY A FEW DEGREES.

IN THE EXT FCST...WE WILL HAVE DRY WEATHER WITH A WARMING TREND AS
WEAK UPPER RIDGING DOMINATES. NEXT STORM SYSTEM WILL NOT EFFECT THE
AREA UNTIL NEXT WEEKEND.

AGAINST THE MEX GUIDANCE...I WILL INCLUDE A SLIGHT UNDERCUT FOR THE
FIRST HALF OF THE EXTENDED.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      79  38  56  33 /  60  60  10  10
CLARKSVILLE    78  35  53  31 /  50  40  10  10
CROSSVILLE     72  36  50  29 /  70  70  10  10
COLUMBIA       79  39  57  33 /  60  60  10  10
LAWRENCEBURG   78  39  56  32 /  60  60  10  10
WAVERLY        78  37  55  32 /  50  40  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR TNZ005-006-022>025-056>058-093-094.

&&

21
Hazardous weather outlook, Mar 2, 5:00 AM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CST FRI MAR 2 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-031000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALL OF
MIDDLE TENNESSEE TODAY AND TONIGHT...WITH THE BEST CHANCE OF
SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS.
MAIN THREATS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE
DAMAGING WINDS...LARGE HAIL...AND STRONG...LONG TRACK TORNADOES.

A WIND ADVISORY WILL ALSO BE IN EFFECT FOR LOCATIONS GENERALLY
ALONG AND WEST OF A CLARKSVILLE...TO CENTERVILLE...TO LAWRENCEBURG
LINE FROM THE MID MORNING HOURS TODAY THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Mar 2, 3:24 AM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
324 AM CST FRI MAR 2 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-030000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
324 AM CST FRI MAR 2 2012

...A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL BE POSSIBLE ACROSS
MIDDLE TENNESSEE TODAY AND DURING THE EVENING HOURS TONIGHT...
...A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE
TENNESSEE TODAY AND TONIGHT...
...MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND POSSIBLY
STRONG LONG TRACKED TORNADOES...

A STRONG LOW PRESSURE CENTER WILL PUSH NORTHEASTWARD THROUGH THE
MID MISSISSIPPI VALLEY TODAY AND TONIGHT. A STRONG COLD FRONT
WILL PUSH THROUGH THE MID STATE DURING THE LATE AFTERNOON HOURS
ACROSS WESTERN PORTIONS AND INTO THE EVENING HOURS ACROSS EASTERN
PORTIONS OF MIDDLE TENNESSEE. ALONG AND AHEAD OF THIS FRONTAL
PASSAGE...ATMOSPHERIC CONDITIONS WILL BECOME VERY FAVORABLE FOR
SEVERE THUNDERSTORM DEVELOPMENT.

LOWER LEVEL ATMOSPHERIC WINDS WILL STRENGTHEN SIGNIFICANTLY
THROUGHOUT THE DAY...WITH A WARM FRONT MOVING WELL NORTH OF THE
ENTIRE AREA BY THIS AFTERNOON. THIS WILL ALLOW FOR A MUCH WARMER
AND MOISTURE RICH AIRMASS TO BE ESTABLISHED ACROSS THE MID STATE
BY THE AFTERNOON HOURS. NEAR RECORD HIGHS WILL BE POSSIBLE FOR
MANY LOCATIONS ACROSS THE AREA. BREAKS IN CLOUD COVERAGE TODAY
WILL ALLOW FOR DAYTIME HEATING TO AID WITH ATMOSPHERIC INSTABILITY
AND LIFT. ADDITIONAL INSTABILITY AND LIFT WILL BE PROVIDED BY THE
APPROACHING STRONG COLD FRONT. THUS...ALL THE INGREDIENTS NEEDED
FOR CONVECTIVE DEVELOPMENT ON A LARGE SCALE WILL BE IN
PLACE...MOISTURE...INSTABILITY...AND LIFT. THE BEST OVERALL TIME
FOR SEVERE WEATHER POTENTIAL ACROSS THE MID STATE WILL BE FROM
NOON IN WESTERN LOCATIONS TO MID EVENING IN EASTERN LOCATIONS.

PLEASE BE SURE THAT YOUR SEVERE WEATHER SAFETY PLANS ARE IN PLACE
FOR BOTH YOUR RESIDENCE AND BUSINESS. RESIDENTS SHOULD BE SURE
THAT THEY HAVE ACCESS TO A RELIABLE SOURCE OF WEATHER INFORMATION
FOR TODAY AND TONIGHT...SUCH AS NOAA WEATHER RADIO AND YOUR LOCAL
MEDIA OUTLET. INFORMATION CONCERNING NOAA WEATHER RADIO
TRANSMITTERS AND THE LOCATION THAT THEY SERVE IN MIDDLE TENNESSEE
CAN BE FOUND ON THE NASHVILLE NATIONAL WEATHER SERVICE WEB
PAGE...AT WWW.WEATHER.GOV/NASHVILLE UNDER WEATHER SAFETY.

31
Local storm report, Mar 2, 5:18 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     HAIL             6 E CAMDEN              36.06N 88.00W
03/02/2012  E0.75 INCH       BENTON             TN   PUBLIC

            HAIL REPORTED EAST OF CAMDEN

&&

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:00 AM CSTWind AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more17 hr
Mar 2, 5:05 AM CSTSevere Thunderstorm WarningOHXBenton, Humphreys25 min
Mar 2, 6:00 AM CSTSpecial Weather StatementOHXDavidson15 min
Mar 2, 6:33 AM CSTSpecial Weather StatementOHXTrousdale12 min
Mar 2, 6:37 AM CSTSevere Thunderstorm WarningOHXMacon, Trousdale23 min
Mar 2, 6:59 AM CSTSpecial Weather StatementOHXClay, Macon16 min
Mar 2, 8:25 AM CSTSpecial Weather StatementOHXRutherford20 min
Mar 2, 9:00 AM CSTSpecial Weather StatementOHXGiles30 min
Mar 2, 9:05 AM CSTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Smith, Wilson10 min
Mar 2, 9:27 AM CSTTornado WarningOHXDeKalb, Overton, Putnam, White33 min
Mar 2, 9:51 AM CSTTornado WarningOHXCoffee, Grundy, Warren24 min
Mar 2, 9:58 AM CSTTornado WarningOHXFentress, Overton, Putnam32 min
Mar 2, 10:12 AM CSTTornado WarningOHXCoffee, Grundy, Van Buren, Warren33 min
Mar 2, 11:12 AM CSTFlash Flood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more10 hr
Mar 2, 1:36 PM CSTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 12 more54 min
Mar 2, 1:51 PM CSTSevere Thunderstorm WarningOHXGiles24 min
Mar 2, 2:03 PM CSTTornado WarningOHXGiles27 min
Mar 2, 2:27 PM CSTTornado WarningOHXGrundy33 min
Mar 2, 2:29 PM CSTSevere Thunderstorm WarningOHXGiles20 min
Mar 2, 2:34 PM CSTSevere Thunderstorm WarningOHXBedford, Coffee26 min
Mar 2, 2:46 PM CSTSevere Thunderstorm WarningOHXBenton, Dickson, Humphreys44 min
Mar 2, 2:52 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren38 min
Mar 2, 3:01 PM CSTTornado WarningOHXBenton, Dickson, Hickman, Humphreys44 min
Mar 2, 3:22 PM CSTTornado WarningOHXGrundy23 min
Mar 2, 3:33 PM CSTTornado WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson42 min
Mar 2, 3:36 PM CSTTornado WarningOHXGrundy39 min
Mar 2, 3:38 PM CSTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry37 min
Mar 2, 3:42 PM CSTTornado WarningOHXCoffee, Grundy32 min
Mar 2, 3:47 PM CSTTornado WarningOHXDickson, Hickman, Humphreys, Williamson28 min
Mar 2, 3:58 PM CSTTornado WarningOHXWayne32 min
Mar 2, 4:10 PM CSTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson50 min
Mar 2, 4:18 PM CSTTornado WarningOHXLawrence, Wayne27 min
Mar 2, 4:24 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more51 min
Mar 2, 4:40 PM CSTTornado WarningOHXGiles, Lawrence, Wayne35 min
Mar 2, 4:43 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson32 min
Mar 2, 4:43 PM CSTTornado WarningOHXDeKalb, Jackson, Putnam, Smith, Trousdale, Wilson32 min
Mar 2, 4:57 PM CSTTornado WarningOHXMaury33 min
Mar 2, 5:02 PM CSTTornado WarningOHXGiles, Lawrence, Marshall, Maury28 min
Mar 2, 5:13 PM CSTTornado WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more47 min
Mar 2, 5:23 PM CSTTornado WarningOHXMarshall, Maury, Williamson21 min
Mar 2, 5:26 PM CSTSevere Thunderstorm WarningOHXLawrence, Lewis, Perry, Wayne34 min
Mar 2, 5:28 PM CSTTornado WarningOHXBedford, Marshall, Maury23 min
Mar 2, 5:40 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett50 min
Mar 2, 5:41 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford34 min
Mar 2, 5:44 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury46 min
Mar 2, 5:47 PM CSTSevere Thunderstorm WarningOHXBedford, Rutherford28 min
Mar 2, 5:54 PM CSTTornado Warning EmergencyOHXFentress, Overton, Pickett36 min
Mar 2, 5:59 PM CSTTornado WarningOHXGiles, Lawrence, Marshall, Maury31 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.